MENU

You are here

Publications

Export 1556 results:
Journal Article
Abels H, Mora MG, Müller S. The time-dependent von Kármán plate equation as a limit of 3d nonlinear elasticity. Calculus of Variations and Partial Differential Equations 41 (2011) 241-259 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/3835
Bonelli G, Tanzini A, Zabzine M. Topological branes, p-algebras and generalized Nahm equations. Phys. Lett. B 672 (2009) 390-395 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2702
Fonda A, Klun G. On the topological degree of planar maps avoiding normal cones. TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS [Internet]. 2019 ;53:825-845. Available from: http://dx.doi.org/10.12775/TMNA.2019.034
Bertola M, A. Ferrer P. Topological expansion for the Cauchy two-matrix model. J. Phys. A [Internet]. 2009 ;42:335201, 28. Available from: http://dx.doi.org/10.1088/1751-8113/42/33/335201
Bonelli G, Tanzini A. Topological Gauge Theories on Local Spaces and Black Hole Entropy Countings. Adv. Theor. Math. Phys. 12 (2008) 1429-1446 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/1992
Monaco D, Panati G. Topological Invariants of Eigenvalue Intersections and Decrease of Wannier Functions in Graphene. J. Stat. Phys 155 (2014) 1027-1071. 2014 .
Jevnikar A, Kallel S, Malchiodi A. A topological join construction and the Toda system on compact surfaces of arbitrary genus. Analysis & PDE. 2015 ;8:1963–2027.
Malchiodi A. Topological methods for an elliptic equation with exponential nonlinearities. Discrete Contin. Dyn. Syst. 21 (2008) 277-294 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2594
Nolasco M, Reina C. Topological "observables" in semiclassical field theories. Phys. Lett. B 297 (1992) 82-88 [Internet]. 1992 . Available from: http://hdl.handle.net/1963/3541
Baulieu L, Tanzini A. Topological symmetry of forms, N=1 supersymmetry and S-duality on special manifolds. J. Geom. Phys. 56 (2006) 2379-2401 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2168
Smirnov G, Torres R. Topology change and selection rules for high-dimensional spin(1,n)0-Lorentzian cobordisms. Transactions of the american mathematical society [Internet]. 2020 ;373(3):1731-1747. Available from: http://hdl.handle.net/20.500.11767/108858
Maalaoui A, Martino V. The topology of a subspace of the Legendrian curves on a closed contact 3-manifold. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/35016
Hayashi H, Piazzalunga N, Uranga AM. Towards a gauge theory interpretation of the real topological string. Phys. Rev. D [Internet]. 2016 ;93:066001. Available from: https://link.aps.org/doi/10.1103/PhysRevD.93.066001
Vidossich G. Towards a theory for periodic solutions to first order ordinary differential equations. [Internet]. 1983 . Available from: http://hdl.handle.net/1963/295
Coclite GM, Piccoli B, Garavello M. Traffic flow on a road network. SIAM J. Math. Anal. 36 (2005) 1862-1886 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/1584
Bertola M, Cafasso M. The Transition between the Gap Probabilities from the Pearcey to the Airy Process–a Riemann-Hilbert Approach. International Mathematics Research Notices. 2011 ;doi: 10.1093/imrn/rnr066:1-50.
Mahmoudi F, Malchiodi A, Wei J. Transition layer for the heterogeneous Allen-Cahn equation. Ann. Inst. H. Poincare Anal. Non Lineaire 25 (2008) 609-631 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2656
Fiorenza D, Loregian F. t-Structures are Normal Torsion Theories. Applied Categorical Structures [Internet]. 2016 ;24:181–208. Available from: https://doi.org/10.1007/s10485-015-9393-z
Piacitelli G. Twisted Covariance as a Non Invariant Restriction of the Fully Covariant DFR Model. Comm. Math. Phys. 295 (2010) 701-729 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3605
Leonardi GP, Saracco G. Two examples of minimal Cheeger sets in the plane. Ann. Mat. Pura Appl. (4). 2018 ;197:1511–1531.
Agrachev AA, Boscain U, Charlot G, Ghezzi R, Sigalotti M. Two-dimensional almost-Riemannian structures with tangency points. Ann. Inst. H. Poincare Anal. Non Lineaire [Internet]. 2010 ;27:793-807. Available from: http://hdl.handle.net/1963/3870
Iraso R, Mnev P. Two-Dimensional Yang–Mills Theory on Surfaces with Corners in Batalin–Vilkovisky Formalism. Communications in Mathematical Physics [Internet]. 2019 . Available from: https://doi.org/10.1007/s00220-019-03392-w
Bertola M. Two-matrix model with semiclassical potentials and extended Whitham hierarchy. J. Phys. A. 2006 ;39:8823–8855.
Vidossich G. The two-point boundary value problem from the Cauchy problem. J. Differential Equations 60 (1985), no. 1, 1--20 [Internet]. 1985 . Available from: http://hdl.handle.net/1963/332
Bressan A, Colombo RM. Unique solutions of 2x2 conservation laws with large data. Indiana Univ. Math. J. 44 (1995), no. 3, 677-725 [Internet]. 1995 . Available from: http://hdl.handle.net/1963/975

Pages

Sign in